# SDR ASAA1179242

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 35,075 hours, 15,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78233008 (EMERGENCY LIGHTS OPERATIONAL CHECK):  EMERGENCY LIGHT EXIT LOCATOR SIGN AT R2 DOOR IS BROKEN.  REMOVED, REPLACED AND TESTED EXIT LOCATOR SIGN AT R2 DOOR PER B737 700 AMM 33 51 01 960 802.
